# SDR SWI2025F00432

- Difficulty date: February 19, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON PAX DOOR SURROUND, FWD LOWER CORNER. (C-CHECK RO 04/04/2025)COMPLIED WITH REO 670-53-21-2589 REV -- DATED 2025-03-12 STEP 1 TO 3. ON FWD LOWER CORNER. ENSURED BLEND OUT HAS SMOOTH CONTOUR, ENSURED COMPLETE DAMAGE REMOVAL, ENSURED MINIMUM REMAINING THICKNESS IS NOT LESS THAN REPORTED, ENSURED REWORKED AREA IS CRACK FREE AND RESTORED FINISH ON REWORKED AREA. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR RII
